Brunel University Research Archive (BURA) >
College of Engineering, Design and Physical Sciences >
Dept of Computer Science >
Dept of Computer Science Research Papers >

Please use this identifier to cite or link to this item:

Title: Robust H∞ filtering for networked systems with multiple state delays
Authors: He, X
Wang, Z
Zhou, D
Keywords: Robust H∞ filtering
Networked systems
Random communication delays
Measurement missing
Publication Date: 2007
Publisher: Taylor & Francis
Citation: International Journal of Control 80(8): 1217 - 1232, Aug 2007
Abstract: In this paper, a new robust H∞ filter design problem is studied for a class of networked systems with multiple state-delays. Two kinds of incomplete measurements, namely, measurements with random delays and measurements with stochastic missing phenomenon, are simultaneously considered. Such incomplete measurements are induced by the limited bandwidth of communication networks, and are modelled as a linear function of a certain set of indicator functions that depend on the same stochastic variable. Attention is focused on the analysis and design problems of a full-order robust H∞ filter such that, for all admissible parameter uncertainties and all possible incomplete measurements, the filtering error dynamics is exponentially mean-square stable and a prescribed H∞ attenuation level is guaranteed. Some recently reported methodologies, such as delay-dependent and parameter-dependent stability analysis approaches, are employed to obtain less conservative results. Sufficient conditions, which are dependent on the occurrence probability of both the random sensor delay and missing measurement, are established for the existence of the desired filters in terms of certain linear matrix inequalities (LMIs). When these LMIs are feasible, the explicit expression of the desired filter can also be characterized. Finally, numerical examples are given to illustrate the effectiveness and applicability of the proposed design method.
Description: This is the post print version of the article. The official published version can be obtained from the link below - Copyright 2007 Taylor & Francis Ltd.
Sponsorship: This work was supported by the National Natural Science Foundation of China under Grant 60574084, the National 863 Project of China under Grant 2006AA04Z428, and the National 973 Program of China under Grant 2002CB312200.
ISSN: 0020-7179
Appears in Collections:Computer Science
Dept of Computer Science Research Papers

Files in This Item:

File Description SizeFormat
Fulltext.pdf254.32 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.